# SDR ABXA070013

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 40,406 hours, 42,271 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 3034
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL320, LOWER CARGO FIRE LIGHT ILLUMINATED.  LANDED AIRCRAFT.  REPLACED SDU PER DC9 MM 26-15-00.
